Show simple item record

dc.contributor.authorGuariglia, Emanuel [UNESP]
dc.contributor.authorTamilvanan, Kandhasamy
dc.date.accessioned2021-06-25T10:18:46Z
dc.date.available2021-06-25T10:18:46Z
dc.date.issued2020-12-01
dc.identifierhttp://dx.doi.org/10.3390/math8122229
dc.identifier.citationMathematics, v. 8, n. 12, p. 1-15, 2020.
dc.identifier.issn2227-7390
dc.identifier.urihttp://hdl.handle.net/11449/205636
dc.description.abstractThis paper deals with the approximate solution of the following functional equation [formula presented] where f is a mapping from R into a normed vector space. We show stability results of this equation in quasi-β-Banach spaces and (β, p)-Banach spaces. We also prove the nonstability of the previous functional equation in a relevant case.en
dc.format.extent1-15
dc.language.isoeng
dc.relation.ispartofMathematics
dc.sourceScopus
dc.subject(β, p)-Banach spaces
dc.subjectHyers-Ulam stability
dc.subjectQuasi-β-Banach spaces
dc.subjectRadical functional equation
dc.subjectSeptic functional equation
dc.titleOn the stability of radical septic functional equationsen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionGovernment Arts College for Men
dc.description.affiliationInstitute of Biosciences Letters and Exact Sciences São Paulo State University (UNESP)
dc.description.affiliationDepartment of Mathematics Government Arts College for Men
dc.description.affiliationUnespInstitute of Biosciences Letters and Exact Sciences São Paulo State University (UNESP)
dc.identifier.doi10.3390/math8122229
dc.identifier.scopus2-s2.0-85098174467
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record